# SDR QXEA200601473

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 18,412 hours, 26,629 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: APT7510004000SW
- Part serial: 58592225
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 5,263 hours, 7,279 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2256, NR 2 HYDRAULIC FLUID HOT CAUTION.  MAINTENANCE REPLACED NR 2 HYDRAULIC MANIFOLD, NR 2 EDP AND NR 2 HYDRAULIC FLUID OVERTEMP SWITCH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
